advertisement
Question
Posted by: Tellie | 2013/01/28

Cant sleep on Nuzak???

Hello there
My doc put me on Nuzak since the 4th of Jan 2013, ever since I cant sleep!! Is it maybe the pills??? Any advice on how i can sleep again....Im so tired, I do gym every afternoon from 17:30 till 18:45! So I do get enough excercise....... Please help....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Make sure you are taking it in the morning. Depression is often associated with insomnia, and this might just be the Nuzac starting to work. If it does not settle down in the next week or so, discuss it with your doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement